# SDR SWAA2012073106373

- Difficulty date: July 30, 2012
- Submitted: July 31, 2012
- Operation: Air carrier
- Aircraft: N176AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32654
- Aircraft time: 26,384 hours, 11,972 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 251301
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED SMELL AT ROW 27.  REMOVED AND REPLACED RECIRC FAN PER MM.
